MathSciNet Relay Station
MathSciNet bibliographic data
MR2425741 53C44 (53C21)
Li, Zhenyang; Shi, Yuguang; Wu, Peng Asymptotically hyperbolic metrics on a unit ball admitting multiple horizons. Proc. Amer. Math. Soc. 136 (2008), no. 11, 4003–4010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement